# SDR SWAA2022042687028

- Difficulty date: March 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 256 AT RT WING 2022-158246 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 256 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 29 REV -.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 256 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 29 REV -.
